# SDR FDEA201607132415

- Difficulty date: July 13, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 80,312 hours, 18,636 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC2512503
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, INBD FLAP, OTBD AFT HINGE, FLAP SIDE, PIVOT OTBD BORE FOUND CORROSION.  REWORKED AND FOUND EXCEEDED LIMIT IAW CMM 57-52-03.  EXISTING HOLE DIA: 1.188", FINAL HOLE DIA: 1.235" AND MAXIMUM ALLOWABLE HOLE DIA: 1.220".  NEW REPAIR BUSHING FABRICATED AND INSTALLED IAW EA 1-5750-T0323098A, PT 4, STEP 1A, STEP 1D TITLE: WINGS, FLIGHT SURFACES, LT INBD FLAP, OTBD HINGE BRACKET BORE INSPECTIONS.  REPAIR CLASSIFIED AS MAJOR IAW GMM6-2-100.  REFER TO WRI 57504793 FOR WORK DETAILS.
